# SDR SWAA2015051139533

- Difficulty date: April 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,327 hours, 57,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME INNER CHORD CRACKED AT BS 616, LOWER FASTENER.  REPAIRED CHORD IAW EA.
